Note on Fourier series
Compositio Mathematica, Tome 1 (1935), p. 180-187
@article{CM_1935__1__180_0,
     author = {Bosanquet, L. S. and Offord, A. C.},
     title = {Note on Fourier series},
     journal = {Compositio Mathematica},
     publisher = {Johnson Reprint Corporation},
     volume = {1},
     year = {1935},
     pages = {180-187},
     zbl = {0008.31102},
     language = {en},
     url = {http://www.numdam.org/item/CM_1935__1__180_0}
}
Bosanquet, L. S.; Offord, A. C. Note on Fourier series. Compositio Mathematica, Tome 1 (1935) pp. 180-187. http://www.numdam.org/item/CM_1935__1__180_0/

1 L.S. Bosanquet, On the summability of Fourier Series [Proc. London Math. Soc. (2) 31 (1930), 144-164]. | JFM 56.0938.01

2 A.L. Dixon and W.L. Ferrar, On Cesàro sums [Journ. London Math. Soc. 7 (1932), 87-93]. | JFM 58.0219.02 | Zbl 0004.25202

3 G.H. Hardy, Orders of Infinity [Cambridge Tracts in Math. No. 12 (1924)]. | JFM 50.0153.04

4 G.H. Hardy, Notes on some points in the integral Calculus (LXVI): The arithmetic mean of a Fourier constant [Messenger of Math. 58 (1928), 50-52]. | JFM 54.0310.03

5 G.H. Hardy, The summability of a Fourier series by logarithmic means [Quarterly Journal (Oxford series) 2 (1931), 107-112]. | JFM 57.0322.01 | Zbl 0002.13004

6 G.H. Hardy and J.E. Littlewood, Solution of the Cesàro summability problem for power series and Fourier series [Math. Zeit. 19 (1924), 67-96]. | JFM 49.0232.01

7 G.H. Hardy and J.E. Littlewood, The Allied series of a Fourier series [Proc. London Math. Soc. (2) 24 (1926), 211-246]. | JFM 51.0222.03

8 E. Kogbeltiantz, Sommation des séries et integrales divergentes par les moyennes arithmétiques et typiques [Memorial des sciences math. 51 (1931)]. | JFM 57.1376.02 | Numdam | Zbl 0003.00701

9 R.E.A.C. Paley, On the Cesàro summability of Fourier series and Allied series [Proc. Cambridge Phil. Soc. 26 (1930), 173-203]. | JFM 56.0246.01

10 M. Riesz, Sur le sommation des séries de Fourier [Acta Univ. Hungaricae Szeged 1 (1923), 104-114]. | JFM 49.0205.01

11 M. Riesz, Sur un theorème de la moyenne et ses applications [ibid. 114-126]. | JFM 49.0707.01